# SDR QXEA200301019

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 4,171 hours, 3,248 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO BAY CHIMNEY AT DOOR AREA IS TORN. REMOVED AND REPLACED CHIMNEY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
